Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on Calderón-Zygmund singular integral convolution operators


Authors: Joaquim Bruna and Boris Korenblum
Journal: Bull. Amer. Math. Soc. 16 (1987), 271-273
MSC (1985): Primary 42B20
DOI: https://doi.org/10.1090/S0273-0979-1987-15515-7
MathSciNet review: 876962
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bruna and B. Korenblum, On Kolmogorov's theorem, the Hardy-Littlewood maximal function and the radial maximal function, preprint.
  • 2. R. R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc. 79 (1980), 249-254. MR 565349
  • 3. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 290095
  • 4. E. M. Stein, Editor's note: The differentiability of functions in R, Ann. of Math. (2) 133 (1981), 383-385. MR 607898

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B20

Retrieve articles in all journals with MSC (1985): 42B20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15515-7

American Mathematical Society